A member asked:

My 10 mth old baby is on orelox for ear infection. she had a fever for a couple of days which stopped yesterday. shes cramping & has rash all over her tummy. i cant get hold of the pediatrician or gp today. should i stop giving her the antibiotic?

A doctor has provided 1 answer
Dr. Holly Maes answered

Specializes in Pediatrics

If the rash looks like hives (big blotchy areas or lesions that look like mosquito bites), then I would stop medication. If it is a fine red rash. then probably related to underlying illness. If seems to be very itchy, can use. oral OTC Benadry. If recurrent fever develops, use Tylenol or generic acetaminophen. Immediate evaluation if lips/tongue/throat seem swollen or any difficulty breathing.

Answered Nov 23, 2020

24 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...